MAUDE Adverse Event Report: TORNIER INC PERFORM FX STEM SZ 9 L. 130MM; PROTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC PERFORM FX STEM SZ 9 L. 130MM; PROTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number PFX09130
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
A revision surgery was performed due to a broken humeral stem which was broken at the end level of the superior most lateral screw.

Brand Name
PERFORM FX STEM SZ 9 L. 130MM
Common Device Name
PROTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24888828
Report Number0001649390-2026-00340
Device Sequence Number13402999
Product Code KWT
UDI-Device Identifier00846832092307
UDI-Public(01)00846832092307(11)230904(17)280904(21)4754AZ006
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K220914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPFX09130
Device Lot Number4754AZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown